Mild solutions to a measure-valued mass evolution problem with flux boundary conditions

J.H.M. Evers, S.C. Hille, A. Muntean

Research output: Contribution to journalArticleAcademicpeer-review

27 Citations (Scopus)

Abstract

We investigate the well-posedness and approximation of mild solutions to a class of linear transport equations on the unit interval [0,1][0,1] endowed with a linear discontinuous production term, formulated in the space M([0,1])M([0,1]) of finite Borel measures. Our working technique includes a detailed boundary layer analysis in terms of a semigroup representation of solutions in spaces of measures able to cope with the passage to the singular limit where thickness of the layer vanishes. We obtain not only a suitable concept of solutions to the chosen measure-valued evolution problem, but also derive convergence rates for the approximation procedure and get insight in the structure of flux boundary conditions for the limit problem. Keywords: Measure-valued equations; Flux boundary condition; Mild solutions; Boundary layer asymptotics; Singular limit; Convergence rate
Original languageEnglish
Pages (from-to)1068-1097
Number of pages30
JournalJournal of Differential Equations
Volume259
Issue number3
DOIs
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'Mild solutions to a measure-valued mass evolution problem with flux boundary conditions'. Together they form a unique fingerprint.

Cite this